# SDR 96FDEA00746

- Difficulty date: April 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22938
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0137, -001, HFEC INSP EXHIBITS A CRACK IN THE FWD MOST UPPER HOLE AT APPROX 12 O'CLOCK AT RT WING RIB CHORD BL 70.5 BS 760.  CUT OUT DAMAGE AT 630 JUST BELOW STR 22R AND REPAIRED PER FEDEX SRM 53-30-3 AND EA 7-5710-28223.
